# SDR UPS05543628

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE EICAS MSG DISPLAYED.  RAN CHECKLIST, CONDITION REMAINED UNCHANGED.  RAN L/E SLAT ASSYMETRY CHECKLIST, PROCEEDED TO SAT AT FL 180 AND 230 KTS.  LANDED WITHOUT INCIDENT.  INSPECTED AND LUBED LEFT WING L/E PER MM 12-21-08-3.  REMOVED AND REPLACED NR 3 O/B T ROTARY ACTUATOR PER MM 27-81-18-4 DUE TO OVERLOAD IND POPPED.  PERFORMED ADJ/TEST REQUIRED PER MM 27-81-00-5.  NO DEFECTS NOTED AT THIS TIME.
